Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A theorem on factorizable groups


Author: Walter Feit
Journal: Proc. Amer. Math. Soc. 11 (1960), 658-659
MSC: Primary 20.00
MathSciNet review: 0118768
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.00

Retrieve articles in all journals with MSC: 20.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1960-0118768-5
PII: S 0002-9939(1960)0118768-5
Article copyright: © Copyright 1960 American Mathematical Society